Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Modules and quiver representations whose orbit closures are hypersurfaces

Tom 134 / 2014

Nguyen Quang Loc, Grzegorz Zwara Colloquium Mathematicum 134 (2014), 57-74 MSC: Primary 14B05; Secondary 14L30, 16G20. DOI: 10.4064/cm134-1-2

Streszczenie

Let $A$ be a finitely generated associative algebra over an algebraically closed field. We characterize the finite-dimensional $A$-modules whose orbit closures are local hypersurfaces. The result is reduced to an analogous characterization for orbit closures of quiver representations obtained in Section 3.

Autorzy

  • Nguyen Quang LocFaculty of Mathematics and Computer Science
    Hanoi National University of Education
    136 Xuan Thuy
    Hanoi, Vietnam
    e-mail
  • Grzegorz ZwaraFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek